Oscillation results for higher order nonlinear neutral differential equations
by Saroj Panigrahi; Rakhee Basu
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 6, No. 1, 2016

Abstract: In this paper, the authors investigated the oscillatory and asymptotic behaviour of solution of a class of nonlinear higher order neutral differential equations with positive and negative coefficients. We have established a new conditions which guarantees that every solutions either oscillatory or converges to zero. Moreover, using Schauder's fixed point theorem sufficient conditions are obtained for the bounded positive solutions. Examples are considered to illustrate the main results.

Online publication date: Fri, 05-Feb-2016

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com